Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: An operator geometric approach to product form networks
Author: Ramaswami, V.
Taylor, Peter G.
Citation: Stochastic Models, 1996; 12(1):121-142
Publisher: Marcel Dekker
Issue Date: 1996
ISSN: 0882-0287
Statement of
V. Ramaswami & P.G. Taylor
DOI: 10.1080/15326349608807376
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.